Speciality:
01.01.06 (Mathematical logic, algebra, and number theory)
Birth date:
20.05.1974
E-mail: Keywords: functional identities on rings, Lie maps, derivations, prime and semiprime rings, Radical theory.
Main publications:
M. A. Chebotar. On generalized functional identities on prime rings // J. Algebra, 202, 1998, 655–670.
K. I. Beidar and M. A. Chebotar. On functional identities and $d$-free subsets of rings, I, II // Comm. Algebra, 28(8), 2000, 3925–3951, 3953–3972.
K. I. Beidar and M. A. Chebotar. On Lie derivations of Lie ideals of prime algebras // Israel J. Math., 123, 2001, 131–148.
K. I. Beidar, M. Bresar, M. A. Chebotar and W. S. Martindale 3rd. On Herstein's Lie map conjectures, I // Trans. Amer. Math. Soc. 353(10), 2001, 4235–4260.
K. I. Beidar, M. Bresar, M. A. Chebotar and Y. Fong. Applying functional identities to some linear preserver problems // Pacific J. Math. 204, 2002, 257–271.